# SDR DLL10971623

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1503229103
- Condition: Cracked
- Location: Ws 1043
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CENTER WING INTERMEDIATE SPAR CAPS WERE FOUND TO HAVE CRACKS IN THE TYPICAL MANNER DEPICTED IN L1011 SRM 57-11-00, FIGURE 809 AND LAC S/B 093-57-087.  THE CRACKS IN THE SUBJECT SPAR CAPS ARE BEYOND THE LIMITS PRESENTED IN THE NOTED REFERENCES AND REQUIRE REPAIR.  CRACKS WERE FOUND IN THE RT O/B END OF THE STA 1043 SPAR AND THE LT O/B END OF THE STA 1163 SPAR.  REPAIRED PER ERA 362487-14.
